OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Analytical investigation of nonlinear hybrid implicit functional differential inclusions of arbitrary fractional orders
H. M. Srivastava, A. M. A. El‐Sayed, H. H. G. Hashem, et al.
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas (2021) Vol. 116, Iss. 1
Closed Access | Times Cited: 11

Showing 11 citing articles:

A theoretical study of the fractional-order p-Laplacian nonlinear Hadamard type turbulent flow models having the Ulam–Hyers stability
H. M. Srivastava, Ankit Kumar Nain, Ramesh Kumar Vats, et al.
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas (2023) Vol. 117, Iss. 4
Closed Access | Times Cited: 40

Modeling, analyzing and simulating the dynamics of Lassa fever in Nigeria
Mayowa M. Ojo, Emile Franc Doungmo Goufo
Journal of the Egyptian Mathematical Society (2022) Vol. 30, Iss. 1
Open Access | Times Cited: 26

New criteria for blow up of fractional differential equations
Yeqing Shan, Guangying Lv
Filomat (2024) Vol. 38, Iss. 4, pp. 1305-1315
Open Access | Times Cited: 3

A comparative study of the stability of some fractional-order cobweb economic models
H. M. Srivastava, Divya Raghavan, N. Sukavanam
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas (2022) Vol. 116, Iss. 3
Closed Access | Times Cited: 8

Analytical Contribution to a Cubic Functional Integral Equation with Feedback Control on the Real Half Axis
A. M. A. El‐Sayed, H. H. G. Hashem, Sh. M. Al-Issa
Mathematics (2023) Vol. 11, Iss. 5, pp. 1133-1133
Open Access | Times Cited: 4

An Implicit Hybrid Delay Functional Integral Equation: Existence of Integrable Solutions and Continuous Dependence
A. M. A. El‐Sayed, H. H. G. Hashem, Sh. M. Al-Issa
Mathematics (2021) Vol. 9, Iss. 24, pp. 3234-3234
Open Access | Times Cited: 8

On Chandrasekhar hybrid Caputo fractional modeling for thermostat via hybrid boundary value conditions In Banach algebra
Sh. M Al-Issa, A. M. A. El‐Sayed, H. H. G. Hashem
(2023) Vol. 13, pp. 1-6
Closed Access | Times Cited: 1

Global Existence for an Implicit Hybrid Differential Equation of Arbitrary Orders with a Delay
A. M. A. El‐Sayed, Sheren A. Abd El-Salam, H. H. G. Hashem
Mathematics (2022) Vol. 10, Iss. 6, pp. 967-967
Open Access | Times Cited: 2

Development on a Fractional Hybrid Differential Inclusion with a Nonlinear Nonlocal Fractional-Order Integral Inclusion
A. M. A. El‐Sayed, Sheren A. Abd El-Salam, H. H. G. Hashem
Mathematics (2022) Vol. 10, Iss. 21, pp. 4068-4068
Open Access | Times Cited: 1

Hybrid differential inclusion with nonlocal, infinite-point or Riemann-Stieltjes integral boundary conditions
Sh. M. Al-Issa, I. H. Kaddoura, H. M. Hamze
Journal of Mathematics and Computer Science (2023) Vol. 32, Iss. 01, pp. 25-42
Open Access

A TWO-POINTS NONLOCAL PROBLEM OF AN IMPLICIT DELAY FUNCTIONAL INTEGRO-DIFFERENTIAL EQUATION MALAK. M. S. BA-ALI

Electronic Journal of Mathematical Analysis and Applications (2022) Vol. 10, Iss. 2, pp. 313-323
Open Access

Page 1

Scroll to top